# SDR FDEA202006081151

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,502 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Part time: 101,502 hours, 30,598 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LS WHEEL WELL RS WEB AT STA 485 HAS 4" CRACK. PERM CRACK REPAIRED USING VOL 1 FIG B AS A REFERENCE.
